Florida, 2013Damaging Wind in Florida, August 5, 2013
August 5, 2013 · NWS JAX · 1 event in 1 county or zone
Sea breeze storms and an unstable airmass triggered evening strong storms with a frontal boundary draped over northeast Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Sea breeze storms and an unstable airmass triggered evening strong storms with a frontal boundary draped over northeast Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 5, 1:25 PM EST, 5 hours 43 minutes earlier.
Area forecast discussion, Aug 5, 1:25 PM EST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT MON AUG 5 2013
...ISOLATED STRONG STORMS POSSIBLE OVER INLAND NORTHEAST FLORIDA
THIS AFTERNOON...
.SHORT TERM...
SO FAR TODAY...A CAPPING INVERSION AROUND 700MB DUE TO
SUBSIDENCE/DRIER AIR ALOFT HAS KEPT THUNDERSTORM ACTIVITY VERY
ISOLATED AND RATHER TAME. WE ARE HOWEVER STILL ANTICIPATING SOME
ISOLATED TO SCATTERED STORMS TO BREAK OUT ALONG THE SEABREEZES AS
THEY MOVE INLAND FROM BOTH COASTS THIS AFTERNOON. ENHANCEMENT IS
EXPECTED LATE THIS AFTERNOON AS THE MORE PREDOMINANT GULF COAST
SEABREEZE RUNS INTO THE SLOWER MOVING ATLANTIC COAST SEABREEZE
SOMEWHERE BETWEEN JACKSONVILLE AND GAINESVILLE. THIS MERGER MAY BE
ENOUGH TO BREAK THE INVERSION AND PRODUCE SOME ISOLATED STRONG
DOWNDRAFT WINDS ALONG WITH SOME LOCALLY HEAVY RAINFALL DUE TO SLOW
STORM MOTION IN THE VICINITY OF THE SEABREEZE MERGER. TEMPS HAVE
COOLED SOME AT THE BEACHES WITH READINGS IN THE 80S.
ELSEWHERE...TEMPS HAVE WARMED INTO THE LOWER 90S WITH HEAT INDEX
READINGS IN THE 100 TO 105 DEGREE RANGE.
PRECIP SHOULD FADE QUICKLY OVER INTERIOR NE FL AFTER SUNSET THIS
EVENING WITH MOSTLY DRY CONDITIONS EXPECTED OVERNIGHT. TEMPS
TONIGHT WILL BOTTOM OUT IN THE LOW 70S OVER INLAND SE GA TO THE
MID 70S OVER NE FL WITH GENERALLY UPPER 70S AT THE BEACHES DUE TO
ONSHORE FLOW. SOME PATCHY FOG MAY FORM OVER INLAND AREAS BUT NOT
ENOUGH TO WARRANT ADDING IT TO THE ZONE FORECAST AT THIS TIME.
TUE & WED...LOW LEVEL HIGH PRESSURE NNE OF THE REGION WILL FOCUS THE
HIGHEST RAIN CHANCES OF 40-50% INLAND TOWARD THE INTERSTATE 75
CORRIDOR DURING THE AFTN/EVENING. HIGH TEMPS WILL RISE INTO THE
MID/UPPER 80S ALONG THE COAST DUE TO ONSHORE FLOW WITH LOWER 90S
FARTHER INLAND TOWARD INTERSTATE 75. CONVECTION WILL FADE FROM E-W
EACH EVENING...WITH A RESURGENCE OF SHOWERS AFTER MIDNIGHT FLIRTING
WITH THE COAST. MILD LOW TEMPS WILL FALL INTO THE LOW/MID 70S
INLAND...UPPER 70S ALONG THE RIVER/COAST.
.LONG TERM....LONG TERM.../THU THROUGH MON/...
DEEP LAYER RIDGING BUILDS OVER THE REGION FROM THE ENE WITH A
PROGRESSIVELY DRIER AND WARMER AIRMASS ANTICIPATED OVER SE GA AND
NE FL...ESPECIALLY INTO NEXT WEEKEND WITH THE 1000-500 MB MEAN
LAYER RIDGE PROGGED TO POSITION OVER THE FLORIDA PENINSULA.
PREVAILING SSE FLOW WILL BRING MORNING COASTAL SHOWERS
INLAND...WITH A SEA BREEZE MERGER FOCUSED INLAND TOWARD THE
INTERSTATE 75 CORRIDOR DURING THE LATE AFTN/EVENING. ADVERTISED
RAIN CHANCES IN THE 20-40% RANGE WITH A E-W DIURNAL GRADIENT THU &
FRI...THEN SAT-MON CAPPED RAIN CHANCES AT 20-30% WHEN SUBSIDENCE
WILL BE STRONGEST OVER THE LOCAL AREA. TEMPS WILL BE NEAR TO ABOVE
CLIMO VALUES WITH HIGHS IN THE LOW/MID 90S INLAND AND MINS IN THE
LOW/MID 70S INLAND...UPPER 70S COAST.
&&
.AVIATION...
WILL CARRY VCTS AT ALL TERMINALS THIS AFTERNOON TO ACCOUNT FOR THE
DEVELOPMENT OF ISOLATED TO SCATTERED STORMS. WILL GO AHEAD AND ADD
A TEMPO GROUP AT VQQ SINCE THIS WILL BE CLOSE TO WHERE THE TWO
SEABREEZES WILL MERGE...WHICH WILL LIKELY ENHANCE THUNDERSTORM
ACTIVITY. MAY ALSO NEED TO ADD TSRA AT GNV WITH THE GULF COAST
SEABREEZE IN THE NEXT COUPLE OF HOURS BUT WILL JUST GO WITH A VCTS
FOR NOW DUE TO THE LACK OF DEVELOPMENT THUS FAR. OTHERWISE...VFR
CONDITIONS WILL PREVAIL. SOME PATCHY FOG MAY IMPACT GNV AND VQQ
LATE TONIGHT WHICH WE WILL NEED TO TAKE A LOOK AT WITH THE NEXT
TAF PACKAGE.
&&
.MARINE...
BROAD TROUGH IS CURRENTLY BISECTING THE LOCAL MARINE WATERS WITH
EASTERLY FLOW NEAR SCEC CONDITIONS OVER THE GA WATERS AND LIGHTER
MORE VARIABLE FLOW OVER THE FLORIDA WATERS. WILL SPLIT THE AND
KEEP THE GA WATERS SEPARATE FROM THE FLORIDA WATERS TO ACCOUNT FOR
THE STRONGER WINDS OVER THE GA WATERS THROUGH THIS EVENING. THE
TROUGH WILL PUSH SOUTH OVERNIGHT AND WINDS WILL EVENTUALLY TURN
TO THE EAST ACROSS THE ENTIRE AREA OVERNIGHT. WILL HOLD OFF ON
SCEC BUT IT WILL BE CLOSE ACROSS THE GA WATERS. OTHERWISE ONSHORE
WINDS WILL CONTINUE FOR THE REST OF THE WEEK WITH PREVAILING WIND
SPEEDS GENERALLY EXPECTED TO REMAIN BELOW 15 KNOTS.
RIP CURRENTS: LOW RISK TODAY AND TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 74 91 72 91 / 10 40 30 50
SSI 78 86 76 87 / 10 20 20 30
JAX 75 90 72 90 / 20 30 20 30
SGJ 76 88 74 89 / 20 30 20 30
GNV 74 92 72 92 / 30 40 40 40
OCF 74 92 73 92 / 30 50 40 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
SHULER/PETERSON/
Hazardous weather outlook, Aug 5, 4:12 AM EST, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 AM EDT MON AUG 5 2013
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-061011-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
512 AM EDT MON AUG 5 2013
...ISOLATED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...HEAT INDICES 100 TO 105 DEGREES INLAND...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
ISOLATED MORNING THUNDERSTORMS WILL TRACK EAST TO SOUTHEAST IN
ADVANCE OF AN APPROACHING FRONTAL BOUNDARY. THUNDERSTORM ACTIVITY
WILL INCREASE IN COVERAGE DURING THE AFTERNOON...WITH THE GREATEST
ACTIVITY EXPECTED OVER NORTHEAST FLORIDA. A FEW STRONG STORMS WILL
BE POSSIBLE...WHICH WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND
FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO BECOME
POSSIBLE INTO THE AFTERNOON AS STORM MOTION DECREASES.
THUNDERSTORM ACTIVITY WILL GRADUALLY DIMINISH AFTER SUNSET OVER
NORTHEAST FLORIDA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...
SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE
EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE ON TUESDAY AFTERNOON
WHICH WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND
FREQUENT LIGHTNING. THUNDERSTORM CHANCES WEDNESDAY THROUGH SUNDAY
WILL FOCUS INLAND TOWARD INTERSTATE 75 CORRIDOR IN THE AFTERNOON DUE
TO ONSHORE FLOW.
HIGH TEMPERATURES WILL REMAIN WARM WITH VALUES IN THE LOW TO MID 90S
INLAND. HEAT INDICES WILL NEAR 100 TO 105 DEGREES DURING THE
AFTERNOONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 5, 5:03 PM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT MON AUG 5 2013
GAZ150>152-052245-
BRANTLEY-PIERCE-WARE-
603 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
SOUTHWESTERN PIERCE AND WESTERN BRANTLEY COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT...
AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF BLACKSHEAR...MOVING
SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND JAMESTOWN...BLACKSHEAR...DEENWOOD...HEBARDVILLE...SUNNYSIDE...
WAYCROSS...EMERSON PARK...FORT MUDGE...BOGGY BAY AND BRAGANZA THROUGH
645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3112 8213 3110 8242 3136 8240 3140 8221
TIME...MOT...LOC 2203Z 353DEG 9KT 3132 8230
TRABERT
Special weather statement, Aug 5, 5:19 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 PM EDT MON AUG 5 2013
FLZ036-040-052300-
ALACHUA-MARION-
619 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 700 PM EDT...
AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES SOUTHWEST
OF LOCHLOOSA TO 5 MILES SOUTHEAST OF JUNIPER SPRINGS...MOVING SOUTH
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SALT SPRINGS...LOCHLOOSA...FORT MCCOY...JUNIPER SPRINGS...CITRA...
BURBANK...SPARR...LYNNE...WEIRSDALE AND SUMMERFIELD THROUGH 700 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2914 8230 2958 8211 2955 8205 2947 8205
2950 8202 2950 8197 2939 8174 2937 8174
2934 8166 2933 8168 2928 8164 2905 8163
2904 8165 2895 8166 2895 8193
TIME...MOT...LOC 2220Z 003DEG 13KT 2946 8213 2912 8166
NELSONSpecial weather statement, Aug 5, 5:46 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
646 PM EDT MON AUG 5 2013
FLZ037-052315-
PUTNAM-
646 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
715 PM EDT...
AT 646 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF WELAKA...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SATSUMA...POMONA PARK...LAKE COMO...WELAKA...FRUITLAND AND
GEORGETOWN THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2935 8153 2934 8157 2935 8166 2937 8167
2937 8169 2940 8175 2943 8175 2943 8177
2948 8177 2949 8183 2962 8174 2959 8153
2936 8152
TIME...MOT...LOC 2246Z 359DEG 14KT 2949 8163
NELSONSpecial weather statement, Aug 5, 6:04 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EDT MON AUG 5 2013
FLZ040-052345-
MARION-
704 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...
AT 704 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER LYNNE...MOVING SOUTH AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JUNIPER SPRINGS...
BURBANK...LYNNE...SILVER SPRINGS SHORES...SANTOS...MOSS BLUFF...
WEIRSDALE...SUMMERFIELD...OCKLAWAHA AND LAKE WEIR THROUGH 745 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2934 8209 2937 8167 2903 8165 2897 8166
2897 8210
TIME...MOT...LOC 2304Z 008DEG 13KT 2920 8193
NELSONSpecial weather statement, Aug 5, 6:25 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 PM EDT MON AUG 5 2013
FLZ037-060000-
PUTNAM-
725 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM COUNTY FOR EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...
AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED OVER WELAKA...MOVING SOUTH AT 10 MPH. THIS
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SATSUMA...SAN MATEO...
POMONA PARK...WELAKA...LAKE COMO...FRUITLAND AND GEORGETOWN THROUGH
800 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED.
POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY
ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY
ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY
LIGHTNING STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2933 8159 2932 8168 2936 8166 2937 8167
2937 8174 2938 8174 2942 8174 2943 8177
2958 8176 2961 8157 2936 8152
TIME...MOT...LOC 2325Z 352DEG 7KT 2950 8167
TRABERTSpecial weather statement, Aug 5, 6:48 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
748 PM EDT MON AUG 5 2013
FLZ032-037-060015-
CLAY-PUTNAM-
748 PM EDT MON AUG 5 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY AND NORTHWESTERN PUTNAM COUNTIES FOR EXCESSIVE LIGHTNING VALID
UNTIL 815 PM EDT...
AT 748 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED 3 MILES WEST OF GEORGE'S LAKE...MOVING SOUTH
AT 10 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GEORGE'S
LAKE...LAKE GENEVA...FLORAHOME...MELROSE LANDING...PUTNAM HALL...
MANNVILLE...INTERLACHEN AND HOLLISTER THROUGH 815 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2959 8181 2965 8206 2969 8206 2990 8197
2986 8180
TIME...MOT...LOC 2348Z 017DEG 9KT 2980 8190
TRABERTThunderstorm Wind, Clay
- When
- August 5, 7:08 PM EST
- Where
- Clay County, 3.6 mi E of Lake Geneva
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 29.770, -81.960
A tin roof over a pump house was damaged and small tree limbs were snapped by thunderstorm winds. The cost of damage was estimated for the event to be included in StormData.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Missouri, August 5 to 10, 20133 deaths · $19 million · 1.75 in hail · 147 events
- Rip Current in Florida, August 5, 20131 death · 1 event
- Flash Flood and Hail in Kansas, August 5, 2013$150,000 · 70 kt wind · 23 events
- Hail and Damaging Winds in Montana, August 5, 2013$192,000 · 1.75 in hail · 16 events
- Hail and Damaging Winds in Nebraska, August 5, 2013$80,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Arkansas, August 5, 2013$50,000 · 1.25 in hail · 8 events
- Hail in South Dakota, August 5, 2013$50,000 · 1.75 in hail · 3 events
- Heavy Rain in Utah, August 5, 2013$40,000 · 1 event
- Flash Flood and Hail in Kansas, August 5, 20132.75 in hail · 25 events
- Damaging Wind in Florida, August 5, 2013$30,000 · 52 kt wind · 1 event
- Tornadoes and Flood in Kansas, August 5, 2013$15,000 · EF0 · 9 events
- Hail and Damaging Winds in South Dakota, August 5, 2013$5,000 · 1.75 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 470485.